Alert archive / Nebraska / Flash Flood Warnings in 2023

Flash Flood Warning 20, NWS North Platte, NE

October 11, 2023Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this flash flood warning at Oct 11, 2023, 10:56 PM CDT for Holt County, Wheeler County, Nebraska. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 11, 2023, 10:56 PM CDT (03:56 UTC)
Expired
Oct 12, 2023, 1:04 AM CDT
In force
2 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 11, 11:11 PM CDTRAIN 4.0414 S Ewing, NESince about 8 pm.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2023-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2023-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

682 
WGUS53 KLBF 120356
FFWLBF
NEC089-183-120615-
/O.NEW.KLBF.FF.W.0020.231012T0356Z-231012T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1056 PM CDT Wed Oct 11 2023

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Southeastern Holt County in north central Nebraska...
  Northern Wheeler County in north central Nebraska...

* Until 115 AM CDT.

* At 1056 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 1 inch in 1 hour. 
  Additional rainfall amounts up to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Goose Lake State Wildlife Management Area and Knievels Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4219 9875 4221 9830 4214 9830 4211 9830
      4209 9830 4195 9830 4202 9876

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR

$$

CDC
1 follow-up statement
773 
WGUS73 KLBF 120604
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
104 AM CDT Thu Oct 12 2023

NEC089-183-120614-
/O.CAN.KLBF.FF.W.0020.000000T0000Z-231012T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-Wheeler NE-
104 AM CDT Thu Oct 12 2023

...FLASH FLOOD WARNING FOR SOUTHEASTERN HOLT AND NORTHERN WHEELER 
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...

LAT...LON 4219 9875 4221 9830 4214 9830 4211 9830
      4209 9830 4195 9830 4202 9876

$$

Brown

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 7:20 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Oct 11, 7:20 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
720 PM CDT Wed Oct 11 2023

...Aviation Update...

.SYNOPSIS...
Issued at 300 PM CDT Wed Oct 11 2023

Key Messages:

- An anomalous storm system will begin to impact the area
  tonight, continuing through Friday bringing strong winds, heavy
  rainfall, strong to severe storms, and wintry precipitation.

- Calm, seasonable weather through weekend and early next week.

Recent GOES-16 WV and RAP 500-mb analysis showed a cut off low
pressure system centered on the Ontario/Quebec border with a
trough extending south across the northeastern CONUS. Further west
of this feature, a deep low pressure system was centered over the
state of Washington with a negatively tilted trough extending
southeast across the Great Basin. A rapidly decaying ridge was
noted across the northern Plains between the two low pressure
systems. All of these features combined has resulted in
southwesterly flow aloft across western and north central
Nebraska. At the surface, low pressure was apparent across eastern
Colorado with a weak warm front extending across northern Kansas
and a stationary front on the lee side of the Rockies, extending
into the Nebraska Panhandle. At 3P CT, temperatures ranged from
69 degrees at O'Neill to 74 degrees at Imperial.

&&

.SHORT TERM...(This evening through Friday)
Issued at 300 PM CDT Wed Oct 11 2023

The main concern in the short-term period surrounds the significant
fall system that will begin to impact the area tonight, continuing
through Friday. With multiple weather hazards expected, make sure
to continue the forecast for the most up to date information.

The focus for tonight revolves around the potential for strong to
severe storms capable of producing large hail, gusty winds, and
locally heavy rainfall for portions of central and north central
Nebraska. The aforementioned surface low will continue to deepen and
push eastward along the Nebraska/Kansas border tonight with a warm
from lifting northward across the area. As this occurs, widespread
thunderstorm development is expected along and ahead of the
frontal boundary. On the eastern periphery of the intensifying
cyclone, a 30-50kts LLJ combined with 1,000+ J/kg MUCAPE and
30-40kts 0-6km Bulk Shear will create an environment that will be
supportive of isolated to scattered strong to severe storms
capable of producing large hail and gusty winds. This round of
convection will be isolated to widely scattered due to continued
mid-level WAA creating a cap thus lowering forecaster confidence.
The greatest severe threat timing is from 9P to 3A CT across
central and north central Nebraska with general thunderstorms
expected to continue beyond 3A CT for all of western and north
central Nebraska.

As we head into Thursday afternoon, focus quickly shifts to a
potentially more impactful second round of strong to severe
thunderstorms expected to effect portions of central and north
central Nebraska. Though some discrepancies amongst model
solutions exist on exact location, the previously mentioned
surface low will push northeast into north central Nebraska
Thursday afternoon with a triple point and sharpening warm front
just ahead of the low. The southerly LLJ quickly increases to
40-50kts combined with steepening mid-level lapse rates (8+ C/km)
due to cooling aloft, modest destabilization (MLCAPE ~1,500+ J/kg)
and increasing 0-6km Bulk Shear (40kts+) will create an
environment supportive of organized thunderstorm development. The
main threat is large hail, but severe wind and a couple of
tornadoes are also possible. The greatest tornado threat lies
across portions of central and north central Nebraska where the
low-level shear will become enhanced near the triple point and
locally backed winds are expected. This is in line with similar
thinking of the previous shift and SPC's westward expansion of the
Slight Risk of Severe Thunderstorms. This will need to be closely
monitored as we head into the near-term and details become more
fine scale. Initiation is expected by early-afternoon with the
severe threat increasing after 1P CT and the threat exiting the
forecast area around 8P CT. Make sure to take the necessary
precautions to prepare for this event by having an emergency kit
ready and multiple way to receive warning information (weather
radio, TV, cell phone, radio, etc.).

Heading into Thursday night and Friday we begin to shift focus to
strong winds across all of western and north central Nebraska and
possibly the first taste of winter across northwest Nebraska. As the
surface low begins to exit northeast out of the area Thursday night
into Friday, the SPG will tighten on the backside of the departing
system. Though wind gusts have trended down somewhat from the
inherited forecast, it will be a gusty and chilly day across
western and north central Nebraska. With high temperatures in the
40s and northerly wind gusts of 50+ mph, wind chill values will
struggle to climb out of the 30s. Combining these conditions with
continued precipitation on Friday, it will be quite the gloomy
fall day for the area. Make sure to store or secure loose items
such as holiday decoration and patio furniture before these strong
winds encompass the area late Thursday into Friday.

On the backside of the departing system, wraparound precipitation
will develop with deep forcing for ascent occurring and dynamic
cooling aloft. Model guidance continues to hint at the snow
potential for northwestern Nebraska, however, forecast confidence
continues to remain low on a complete transition to snow. Any snow
that does fall will be heavy and wet with accumulations nearing
an inch or two possible. Further east towards Highway 83, some
locations may see a rain/snow mix with no accumulations expected.
The primary concern with this period of winter weather is the
potential for reduced visibilities as the strong winds combine
with the precipitation, especially in the Friday morning commute
timeframe.

In regards to storm total precipitation amounts for this system,
we are beginning to see a more northward trend in the QPF
amounts. A swath of 1-2"+ total are expected through Friday
afternoon for areas north of Highway 2, with amounts tapering off
to the south. This is highlighted by the EFI (Extreme Forecast
Index) for QPF which is continuing to suggest increased confidence
of an anomalous event, such that the SoT (Shift of Tails) is
greater than 2 across portions of the northern Sandhills. As usual
with thunderstorms, locally higher amounts will be possible and
could lead to localized flooding.

.LONG TERM...(Friday night through Wednesday)
Issued at 300 PM CDT Wed Oct 11 2023

As the surface low moves out of the area, wrap around precipitation
remains in the area early Saturday morning, but mostly clears out by
Noon. The upper level trough moves further east as well, settling
western and north central Nebraska under upper-level convergence.
Guidance is pointing to a fairly short lived Omega block setting up
at 500-mb over the region this weekend. As the Omega block
collapses, the area remains along an upper level ridge on Monday.
There is a bit of uncertainty with the amplitude of the trough/ridge
pattern, but in general the area stays under or just to the north of
the upper-level jet stream, which will contribute to keeping
temperatures this weekend and early next week feeling more like fall
weather.

As the upper pattern continues to evolve, a shortwave trough begins
to develop over Montana on Tuesday, though there is disagreement on
timing of the set up, with the European solutions being quicker and
more aggressive compared to GEFS solutions. This is further
reinforced in cluster analysis for next Wednesday, with the more
heavily weighted European solutions progressing the shortwave over
western and north central Nebraska, indicating potential for
precipitation. Solutions more heavily influenced by the GEFS and
Canadian ensembles are a bit slower with the progression and
intensity of this shortwave, and are less optimistic on
precipitation. Either way, this will merit watching as further
ensemble runs may give a better idea on timing and potential for
precipitation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 711 PM CDT Wed Oct 11 2023

Conditions are expected to deteriorate across all of western and
north central Nebraska later tonight and into Thursday. A strong
storm system will bring widespread IFR and MVFR ceilings and
precipitation to the area starting tonight. Southwest into
central Nebraska will be the last to see the lower ceilings
arrive, likely not until Thursday afternoon. Winds will also be
gusty, over 30 kts at times, especially across northern Nebraska.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Thursday evening through Friday evening for
NEZ004>010-022>029-035>038-056>059-069>071-094.

&&

SYNOPSIS...Viken
SHORT TERM...Viken
LONG TERM...Richie/Viken
AVIATION...Taylor
Hazardous weather outlook, Oct 11, 3:22 PM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
322 PM CDT Wed Oct 11 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-122030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
322 PM CDT Wed Oct 11 2023 /222 PM MDT Wed Oct 11 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

A few thunderstorms will be capable of large hail and gusty winds
late this evening and overnight for parts of central and north
central Nebraska. The main area of concern is generally north of a
line from Tryon to Ansley and east of a line from Tryon to Cody. The
greatest threat for severe storms is between 9 PM and 3 AM CDT.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A powerful storm system continues to present multiple hazards to the
forecast area Thursday through Friday.

Additional strong to severe storms are possible on Thursday, with a
threat for a brief tornado, large hail, and strong winds. The
primary threat area will be across central and north central
Nebraska, mainly east of a Curtis, to Tryon, to Valentine line.

Prolonged rain will be possible across the Sandhills and north
central Nebraska Thursday into Friday, including the potential for 1
to 3 inches. Locally higher amounts are possible along the South
Dakota and Nebraska border.

Colder air arriving Thursday night into early Friday may result in a
wintry mix of rain and snow. The main threat for a wintry mix is west
of a line from Cody to Big Springs. Snow accumulations of up to an
inch are possible, mainly over the Pine Ridge of northern Sheridan
County.

Northerly winds gusting 50 to 60 MPH Thursday night through Friday
afternoon across the area, will produce strong crosswinds on east to
west routes. Winds combined with precipitation and cold temperatures
may be hazardous to young livestock.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Thursday afternoon over portions of
central Nebraska, mainly east and south of a line from Arnold, to
Dunning, to Bassett and O'Neill.

In the hours before

Special weather statement, Oct 11, 9:25 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
925 PM CDT Wed Oct 11 2023

NEZ008-120300-
Brown NE-
925 PM CDT Wed Oct 11 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BROWN COUNTY
THROUGH 1000 PM CDT...

At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near
Long Pine, or 7 miles northeast of Ainsworth, moving north at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Long Pine, Keller Park State Recreation Area, Bobcat State Wildlife
Management Area, and Pine Glen State Wildlife Refuge.

This includes the following highways...
 Highway 183 between mile markers 194 and 206.
 Highway 20 between mile markers 246 and 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4254 9968 4253 9978 4275 9989 4272 9968
TIME...MOT...LOC 0224Z 163DEG 21KT 4260 9972

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

CDC
Special weather statement, Oct 11, 9:42 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
942 PM CDT Wed Oct 11 2023

NEZ029-120300-
Wheeler NE-
942 PM CDT Wed Oct 11 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WHEELER COUNTY
THROUGH 1000 PM CDT...

At 942 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Elgin, or 18 miles southwest of Neligh, moving east at
10 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This storm will remain over mainly rural areas of northeastern
Wheeler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4188 9842 4206 9841 4207 9830 4204 9829
      4187 9830 4186 9830
TIME...MOT...LOC 0242Z 272DEG 8KT 4198 9832

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CDC
Special weather statement, Oct 11, 9:46 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
946 PM CDT Wed Oct 11 2023

NEZ010-120315-
Holt NE-
946 PM CDT Wed Oct 11 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HOLT COUNTY THROUGH
1015 PM CDT...

At 946 PM CDT, Doppler radar was tracking a strong thunderstorm over
Chambers, or 20 miles south of O'Neill, moving northwest at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Chambers, Amelia, and Emmet.

This includes Highway 20 between mile markers 298 and 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4214 9869 4212 9881 4233 9916 4250 9879
TIME...MOT...LOC 0246Z 145DEG 23KT 4218 9879

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CDC
Special weather statement, Oct 11, 9:49 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
949 PM CDT Wed Oct 11 2023

NEZ005-006-120345-
Eastern Cherry NE-Keya Paha NE-
949 PM CDT Wed Oct 11 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHERRY AND WESTERN
KEYA PAHA COUNTIES THROUGH 1045 PM CDT...

At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norden to 9 miles northeast of Johnstown
to 8 miles south of Springview. Movement was north at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Springview, Norden, and Thomas Creek State Wildlife Management Area.

This includes the following highways...
 Highway 183 between mile markers 209 and 225.
 Highway 12 between mile markers 23 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4274 9968 4277 9986 4284 10018 4300 10020
      4300 9962
TIME...MOT...LOC 0249Z 178DEG 15KT 4282 10011 4268 9995 4271 9969

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CDC
Special weather statement, Oct 11, 10:38 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
1038 PM CDT Wed Oct 11 2023

NEZ005-006-120430-
Eastern Cherry NE-Keya Paha NE-
1038 PM CDT Wed Oct 11 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY AND
NORTHWESTERN KEYA PAHA COUNTIES THROUGH 1130 PM CDT...

At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Littleburg, or 9 miles northeast of Valentine,
moving north at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Sparks.

This includes Highway 12 between mile markers 8 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4290 10020 4291 10045 4300 10050 4300 10020
TIME...MOT...LOC 0338Z 178DEG 15KT 4294 10037

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

CDC
Special weather statement, Oct 11, 10:42 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
1042 PM CDT Wed Oct 11 2023

NEZ010-028-029-120430-
Wheeler NE-Holt NE-Garfield NE-
1042 PM CDT Wed Oct 11 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GARFIELD...SOUTH
CENTRAL HOLT AND NORTHWESTERN WHEELER COUNTIES THROUGH 1130 PM CDT...

At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Chambers, or 27 miles northeast of Burwell, moving
north at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Chambers.

This includes Highway 281 between mile markers 156 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4197 9866 4199 9881 4227 9889 4227 9861
TIME...MOT...LOC 0342Z 178DEG 14KT 4207 9876

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:00 PM CDTSpecial Weather StatementLBFWheeler60 min
Oct 11, 8:30 PM CDTSpecial Weather StatementLBFHolt60 min
Oct 11, 8:40 PM CDTSpecial Weather StatementLBFRock50 min
Oct 11, 8:59 PM CDTSpecial Weather StatementLBFBrown61 min
Oct 11, 9:01 PM CDTSpecial Weather StatementLBFWheeler29 min
Oct 11, 9:25 PM CDTSpecial Weather StatementLBFKeya Paha35 min
Oct 11, 9:42 PM CDTSpecial Weather StatementLBFWheeler18 min
Oct 11, 9:46 PM CDTSpecial Weather StatementLBFHolt29 min
Oct 11, 9:49 PM CDTSpecial Weather StatementLBFKeya Paha56 min
Oct 11, 9:58 PM CDTAreal Flood AdvisoryLBFHolt4 hr
Oct 11, 10:02 PM CDTAreal Flood AdvisoryLBFHolt, Wheeler54 min
Oct 11, 10:42 PM CDTSpecial Weather StatementLBFGarfield48 min
Oct 11, 11:37 PM CDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Oct 11, 11:49 PM CDTSpecial Weather StatementLBFLincoln56 min
Oct 12, 12:58 AM CDTSpecial Weather StatementLBFSherman47 min
Oct 12, 1:04 AM CDTAreal Flood AdvisoryLBFHolt, Wheeler2 hr
Oct 12, 3:17 AM CDTHigh Wind WarningLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more36 hr
Oct 12, 3:45 AM CDTSpecial Weather StatementLBFMcPherson45 min
Oct 12, 11:35 AM CDTSpecial Weather StatementLBFRock40 min
Oct 12, 12:26 PM CDTSpecial Weather StatementLBFFrontier49 min
Oct 12, 12:49 PM CDTSevere Thunderstorm WarningLBFFrontier24 min
Oct 12, 12:51 PM CDTAreal Flood AdvisoryLBFCuster6 hr
Oct 12, 1:12 PM CDTSpecial Weather StatementLBFLincoln48 min
Oct 12, 1:39 PM CDTSpecial Weather StatementLBFLincoln51 min
Oct 12, 1:41 PM CDTSpecial Weather StatementLBFLincoln49 min
Oct 12, 1:42 PM CDTWinter Weather AdvisoryLBFSheridan13 hr
Oct 12, 1:51 PM CDTAreal Flood AdvisoryLBFBlaine, Custer, Loup6 hr
Oct 12, 2:46 PM CDTAreal Flood AdvisoryLBFBlaine, Custer, Loup5 hr
Oct 12, 2:57 PM CDTFlash Flood WarningLBFBlaine, Custer, Loup9 hr
Oct 12, 3:25 PM CDTAreal Flood AdvisoryLBFCuster, Garfield, Loup5 hr
Oct 12, 3:35 PM CDTAreal Flood AdvisoryLBFGarfield, Holt, Loup, Rock6 hr
Oct 12, 3:39 PM CDTAreal Flood AdvisoryLBFBoyd, Brown, Holt, Keya Paha, Rock6 hr
Oct 12, 3:58 PM CDTSpecial Weather StatementLBFGarfield47 min
Oct 12, 5:17 PM CDTAreal Flood AdvisoryLBFBrown, Cherry, Keya Paha6 hr

Nearby

Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.